# SDR A6WA201240806

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: N419AW
- Aircraft time: 24,396 hours, 23,123 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 601R330011
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW HATCH POPPED OPEN FROM REAR OF HATCH ABOUT 1 INCH.  ABORTED TO AT 100 KNOTS.  MAX BTMS 5,6,7,6.  HES STOP INSP NOT REQUIRED IAW MXCTL.
